Alert archive / North Dakota / Red Flag Warnings in 2008

Red Flag Warning 33, NWS Bismarck, ND

August 31, 20085 counties in North Dakota

NWS Bismarck, ND issued this red flag warning at Aug 31, 2008, 3:37 AM CDT for 5 counties in North Dakota. It took effect at Aug 31, 2008, 10:00 AM CDT. It was in force for 11 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Aug 31, 2008, 3:37 AM CDT (08:37 UTC)
In effect from
Aug 31, 2008, 10:00 AM CDT
Expired
Aug 31, 2008, 9:20 PM CDT
In force
11 hr
Issued by
NWS Bismarck, ND

Counties Burleigh County, ND, Emmons County, ND, Grant County, ND, Morton County, ND, Sioux County, ND

The radar

The Bismarck radar (KBIS), 34 km from the middle of the area, began a volume at 08:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 00:00Z, 8.6 hours before the alert went out and 36 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 00:00Z on 2008-08-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 816 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 00:00Z on 2008-08-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 61 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
816 J/kg
Mixed-layer CIN
-144 J/kg
Mixed-layer LCL
3128 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
61 m²/s²
0-3 km storm-relative helicity
154 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS83 KBIS 310837
RFWBIS

RED FLAG WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
337 AM CDT SUN AUG 31 2008

...A RED FLAG WARNING IS IN EFFECT FROM MID MORNING TODAY THROUGH
EARLY SUNDAY NIGHT FOR PORTIONS OF SOUTH CENTRAL NORTH DAKOTA FOR
STRONG WINDS AND LOW RELATIVE HUMIDITIES...

A STRENGTHENING AND SLOW MOVING COLD FRONT OVER WESTERN NORTH
DAKOTA WILL CAUSE STRONG SOUTH WINDS AND LOW RELATIVE HUMIDITIES
AHEAD OF IT ACROSS SOUTH CENTRAL NORTH DAKOTA TODAY. THIS WILL
RESULT IN HIGH TEMPERATURES IN THE UPPER 90S...MINIMUM HUMIDITIES
RANGING BETWEEN 20 AND 30 PERCENT...AND GUSTY SOUTH WINDS OF 25
TO 35 MPH WITH GUSTS TO AROUND 40 MPH.

NDZ036-037-047-048-050-051-310945-
/O.CAN.KBIS.FW.A.0014.080831T1500Z-080901T0200Z/
KIDDER-STUTSMAN-LOGAN-LA MOURE-MCINTOSH-DICKEY-
337 AM CDT SUN AUG 31 2008

...FIRE WEATHER WATCH IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS CANCELLED THE FIRE
WEATHER WATCH. 

DESPITE STRONG SOUTH WINDS OF 30 TO 45 MPH OVER THE SOUTHEASTERN
FIRE WEATHER ZONES...MINIMUM HUMIDITIES WILL REMAIN ELEVATED
BETWEEN 30 AND 40 PERCENT THIS AFTERNOON. RANGELAND FIRE DANGER
INDICES WILL ALSO REMAIN IN THE MEDIUM CATEGORY. THUS THE FIRE
WEATHER WATCH IS CANCELLED.

$$

NDZ034-035-042-045-046-311700-
/O.UPG.KBIS.FW.A.0014.080831T1500Z-080901T0200Z/
/O.NEW.KBIS.FW.W.0033.080831T1500Z-080901T0300Z/
MORTON-BURLEIGH-GRANT-SIOUX-EMMONS-
337 AM CDT SUN AUG 31 2008 /237 AM MDT SUN AUG 31 2008/

...RED FLAG WARNING IN EFFECT FROM 10 AM CDT /9 AM MDT/ THIS
MORNING TO 10 PM CDT /9 PM MDT/ THIS EVENING...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 10 AM CDT /9 AM MDT/ THIS
MORNING TO 10 PM CDT /9 PM MDT/ THIS EVENING. THE FIRE WEATHER
WATCH IS NO LONGER IN EFFECT. 

A STRENGTHENING AND SLOW MOVING COLD FRONT OVER WESTERN NORTH
DAKOTA WILL CAUSE STRONG SOUTH WINDS AND LOW RELATIVE HUMIDITIES
AHEAD OF IT ACROSS SOUTH CENTRAL NORTH DAKOTA TODAY. THIS WILL
RESULT IN HIGH TEMPERATURES IN THE UPPER 90S...MINIMUM HUMIDITIES
RANGING BETWEEN 20 AND 30 PERCENT...AND GUSTY SOUTH WINDS OF 25
TO 35 MPH WITH GUSTS TO AROUND 40 MPH.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

KS
3 follow-up statements
000 
WWUS83 KBIS 311605
RFWBIS

RED FLAG WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
1105 AM CDT SUN AUG 31 2008

...A RED FLAG WARNING IS IN EFFECT FROM MID MORNING TODAY THROUGH
EARLY SUNDAY NIGHT FOR PORTIONS OF SOUTH CENTRAL NORTH DAKOTA FOR
STRONG WINDS AND LOW RELATIVE HUMIDITIES...

A STRENGTHENING AND SLOW MOVING COLD FRONT OVER WESTERN NORTH
DAKOTA WILL CAUSE STRONG SOUTH WINDS AND LOW RELATIVE HUMIDITIES
AHEAD OF IT ACROSS SOUTH CENTRAL NORTH DAKOTA THIS AFTERNOON. THIS
WILL RESULT IN HIGH TEMPERATURES IN THE UPPER 90S...MINIMUM
HUMIDITIES RANGING BETWEEN 20 AND 30 PERCENT...AND GUSTY SOUTH
WINDS OF 25 TO 35 MPH WITH GUSTS TO AROUND 45 MPH.

NDZ034-035-042-045-046-010015-
/O.CON.KBIS.FW.W.0033.000000T0000Z-080901T0300Z/
MORTON-BURLEIGH-GRANT-SIOUX-EMMONS-
1105 AM CDT SUN AUG 31 2008 /1005 AM MDT SUN AUG 31 2008/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM CDT /9 PM MDT/
THIS EVENING...

A STRENGTHENING AND SLOW MOVING COLD FRONT OVER WESTERN NORTH
DAKOTA WILL CAUSE STRONG SOUTH WINDS AND LOW RELATIVE HUMIDITIES
AHEAD OF IT ACROSS SOUTH CENTRAL NORTH DAKOTA THIS AFTERNOON. THIS
WILL RESULT IN HIGH TEMPERATURES IN THE UPPER 90S...MINIMUM
HUMIDITIES RANGING BETWEEN 20 AND 30 PERCENT...AND GUSTY SOUTH
WINDS OF 25 TO 35 MPH WITH GUSTS TO AROUND 45 MPH.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$
000 
WWUS83 KBIS 312105
RFWBIS

RED FLAG WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
405 PM CDT SUN AUG 31 2008

...A RED FLAG WARNING REMAINS IS IN EFFECT THROUGH THIS EVENING FOR
PORTIONS OF SOUTH CENTRAL NORTH DAKOTA FOR STRONG WINDS AND LOW
RELATIVE HUMIDITIES...

A SLOW MOVING COLD FRONT OVER WESTERN NORTH DAKOTA WILL MOVE
SLOWLY EAST INTO CENTRAL NORTH DAKOTA THIS EVENING. AHEAD OF THIS
SYSTEM...STRONG SOUTHERLY WINDS OF 25 TO 35 MPH WITH GUSTS TO 45
MPH WERE OCCURRING...AND WILL CONTINUE THIS EVENING. THIS IS
RESULTING IN HUMIDITIES OF 20 TO 30 PERCENT. WITH OUR DRY
VEGETATION...WINDS THIS STRONG WILL RESULT IN EXPLOSIVE FIRE
GROWTH BEHAVIOR.

NDZ034-035-042-045-046-010300-
/O.CON.KBIS.FW.W.0033.000000T0000Z-080901T0300Z/
MORTON-BURLEIGH-GRANT-SIOUX-EMMONS-
405 PM CDT SUN AUG 31 2008 /305 PM MDT SUN AUG 31 2008/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM CDT /9 PM MDT/
THIS EVENING...

EXPECT STRONG SOUTHERLY WINDS TO CONTINUE THROUGH THE EVENING. LOW
HUMIDITIES OF 20 TO 30 PERCENT WILL EXIST THROUGH AROUND 10 PM
CDT. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER
CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A
COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM
TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$
000 
WWUS83 KBIS 010220
RFWBIS

RED FLAG WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
920 PM CDT SUN AUG 31 2008

...RED FLAG WARNING HAS BEEN CANCELLED...

.THE WINDS HAVE DIMINISHED AND THE RELATIVE HUMIDITIES ARE RISING
THIS EVENING, THE RED FLAG WARNING HAS BEEN CANCELLED FOR SOUTH
CENTRAL NORTH DAKOTA.

NDZ034-035-042-045-046-010330-
/O.CAN.KBIS.FW.W.0033.000000T0000Z-080901T0300Z/
MORTON-BURLEIGH-GRANT-SIOUX-EMMONS-
920 PM CDT SUN AUG 31 2008 /820 PM MDT SUN AUG 31 2008/

...RED FLAG WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS CANCELLED THE RED
FLAG WARNING. 

WINDS HAVE DIMINISHED AND HUMIDITIES WILL CONTINUE TO RISE THIS
EVENING AS TEMPERATURES BEGIN TO FALL. THEREFORE THE RED FLAG
WARNING HAS BEEN ALLOWED TO EXPIRE.

$$

ABELING

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this red flag warning went out at Aug 30, 10:52 PM CDT, 4 hours 45 minutes earlier.

Area forecast discussion, Aug 30, 10:52 PM CDT, 4 hours 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
1052 PM CDT SAT AUG 30 2008

.UPDATE...LET RED FLAG WARNING EXPIRE. CONTINUE FIRE WEATHER WATCH
FOR SUNDAY. LOW LEVEL H850 JET OF 50 KTS DEVELOPING OVER CENTRAL
NORTH DAKOTA TONIGHT BELOW AND SOUTHEAST OF UPPER H250 EXIT
REGION. PLENTY OF WIND FOR SUNDAY.

&&

.PREV DISCUSSION... /ISSUED 344 PM CDT SAT AUG 30 2008/

SHORT TERM...TONIGHT THROUGH MONDAY NIGHT...
FORECAST PROBLEM TODAY WILL BE WIND/FIRE WEATHER ISSUES FOR THE
REMAINDER OF THIS AFTERNOON/EVENING...AND THEN AGAIN ON SUNDAY. THEN
FOCUS WILL SHIFT TO SHOWER/THUNDERSTORM CHANCES LATER IN THE
PERIOD.

MODELS IN REASONABLE AGREEMENT WITH SURFACE SYSTEM MOVING ACROSS THE
NORTHERN PLAINS. NAM TRENDED A BIT WEAKER WITH THE UPPER TROUGH
WHILE THE GFS TRENDED A BIT STRONGER THAN ITS PREVIOUS RUN. OVERALL
FORECAST WILL NOT CHANGE MUCH FROM PREVIOUS SHIFT. AS ALL MODELS ARE
FAIRLY CONSISTENT IN BRINGING UPPER TROUGH INTO EASTERN MONTANA BY
THE END OF THE SHORT TERM PERIOD...WITH THE SURFACE FRONTAL SYSTEM
AND STRONG BAROCLINIC ZONE SLIDING ACROSS THE CWA SUNDAY THROUGH
MONDAY NIGHT.

REMAINDER OF THIS AFTERNOON...LOWER LEVELS ARE BEGINNING TO DRY OUT
AS MIXING TAKES PLACE. RH VALUES HAVE FALLEN INTO THE MID TEENS
ACROSS MOST OF THE FAR WEST. EXPECT THE DRYING TO CONTINUE TO WORK A
BIT FARTHER EAST INTO CENTRAL NORTH DAKOTA LATE THIS AFTERNOON.
WINDS WILL CONTINUE AT 15 TO 30 MPH...THEREFORE WILL CONTINUE THE
RED FLAG WARNING.

TONIGHT...STRONG LOW LEVEL JET DEVELOPS OVER CENTRAL INTO EASTERN
NORTH DAKOTA. BOTH NAM/GFS INDICATE 50+ JET EXTENDING BELOW 85H. NAM
INDICATES A STRONGER INVERSION ABOVE THE SURFACE...WHILE THE GFS
INDICATES ONLY A WEAK INVERSION THROUGH 06Z...ALLOWING STRONGER
WINDS TO WORK DOWN TOWARD THE SURFACE. GENERALLY AT NIGHT WITH
WAA IT IS HARD TO GET THESE WINDS TO WORK DOWN TO THE SURFACE.
WILL MONITOR AND ALERT EVENING SHIFT BUT WILL NOT ISSUE ANY
HIGHLIGHTS FOR WINDS TONIGHT. WE COULD SEE SOME ELEVATED
CONVECTION IN OUR NORTH CENTRAL/NORTHEAST CWA TONIGHT WITH
INCREASING LOW LEVEL JET. WILL MAINTAIN THE CURRENT SLIGHT CHANCE
POPS ACROSS OUR NORTH.

SUNDAY...WIND AND FIRE WEATHER ISSUES CONTINUE. WILL LIKELY NEED
WIND HIGHLIGHTS ACROSS THE EAST...BUT WILL LET THE OVERNIGHT SHIFT
ISSUE ANY ADVISORY. SOME CONCERN AS TO HOW FAR NORTH TO GO WITH AN
ADVISORY SO HOPEFULLY A FEW MORE CONSISTENT MODEL RUNS WILL MAKE
THE JOB EASIER. ONE THING FOR SURE...IT WILL BE WINDY ACROSS THE
FAR SOUTH CENTRAL AND SOUTHEAST CWA. MINIMUM HUMIDITIES ARE
EXPECTED TO RANGE FROM 20 TO 30 PERCENT. ALTHOUGH MARGINAL...WILL
ISSUE A FIRE WEATHER WATCH NOW FOR SOUTH CENTRAL INTO SOUTHEAST
NORTH DAKOTA.

THE WEST WILL NOT BE AS WINDY AS THE SURFACE TROUGH MOVES INTO
WESTERN NORTH DAKOTA BY 00Z MONDAY. THIS WILL ALLOW FOR INCREASING
THUNDERSTORM CHANCES ALONG THE SURFACE BOUNDARY. INITIALLY THINK WE
WILL BE CAPPED SUNDAY AFTERNOON...BUT WILL STILL MAINTAIN A SLIGHT
CHANCE OF THUNDERSTORMS. BETTER CHANCES OCCUR SUNDAY EVENING AND
OVERNIGHT ACROSS THE WEST WITH THE APPROACHING UPPER TROUGH. SOME
STORMS MAY BE STRONG TO SEVERE ALONG AND JUST BEHIND THE COLD FRONT.

SUNDAY NIGHT THROUGH MONDAY NIGHT...SURFACE SYSTEM WILL TRACK FROM
CENTRAL NORTH DAKOTA SUNDAY NIGHT INTO EASTERN NORTH DAKOTA MONDAY
AFTERNOON...AND OUT OF NORTH DAKOTA MONDAY EVENING. HAVE FOLLOWED
PREVIOUS FORECAST...BRINGING HIGHEST BEHIND THE COLD FRONT AND AHEAD
OF THE UPPER TROUGH MONDAY NIGHT. THERE COULD BE SOME STRONGER
CONVECTION ALONG AND AHEAD OF THE COLD FRONT OVER THE EASTERN CWA ON
MONDAY. ADJUSTED TEMPERATURES JUST A BIT...MAINLY TO COOL THINGS
DOWN ACROSS THE NORTH MONDAY AND MONDAY NIGHT.

LONG TERM...TUESDAY THROUGH SATURDAY NIGHT...
ON TUESDAY THE NAM AND GFS IN GOOD AGREEMENT WITH LONGWAVE TROUGH
LIFTING NORTHEAST ACROSS NORTH DAKOTA. WILL KEEP LIKELY POPS FOR
TUESDAY MORNING IN MY CENTRAL AND EASTERN COUNTIES. BY NOON ON
TUESDAY THE MAIN VORT CENTER ASSOCIATED WITH THE H500 TROUGH IS
HEADING NORTHEAST INTO MANITOBA AND HAVE LOWERED AFTERNOON POPS TO
AROUND 50 PERCENT IN MY NORTHERN COUNTIES. MUCH COOLER AIR MOVES
REMAINS OVER THE STATE ON TUESDAY...WITH HIGH TEMPERATURES REMAINING
IN THE MID 50S TO UPPER 60S MOST AREAS. A FEW LOCALES IN THE FAR
SOUTHWEST WHERE SOIL CONDITIONS ARE DRIEST MAY SEE TEMPERATURES DIP
INTO THE UPPER 30S TUESDAY NIGHT...WHILE LOWS IN THE 40S CAN BE
EXPECTED OVER THE REMAINDER OF THE STATE.

AFTER THE VIGOROUS H500 LOW MOVES THROUGH THE STATE TUESDAY
NIGHT...WEDNESDAY THROUGH FRIDAY WILL BE DOMINATED BY A BROAD
UPPER LEVEL TROUGH THAT SETS UP ACROSS CANADA AND THE NORTHERN
CONUS. THIS WILL MEAN COOLER THAN AVERAGE WEATHER FOR THIS TIME OF
YEAR...WITH HIGHS IN THE 60S AND 70S AND LOWS MAINLY IN THE 40S. THE
CYCLONIC FLOW ALOFT - THE BROAD UPPER TROUGH - WILL ALSO BE
CONDUCIVE TO RAIN SHOWERS. BY THE END OF THE LONG TERM PERIOD -
SATURDAY - SOME OF THE MODELS INDICATE A SHIFT...WITH A WESTERN US
RIDGE NUDGING INTO THE WESTERN PLAINS. WILL KEEP SATURDAY DRY FOR
THIS FORECAST PACKAGE.

AVIATION...
VFR CONDITIONS EXPECTED TO CONTINUE. ONLY CONCERN WILL BE AN
ISOLATED THUNDERSTORM ACROSS THE FAR NORTH WEST OR NORTH CENTRAL
TONIGHT. ALSO WILL HAVE TO DEAL WITH WIND SPEEDS AND DIRECTION AS
STRONG SURFACE SYSTEM MAKES ITS WAY INTO THE STATE.

FIRE WEATHER...
HAVE DECIDED TO ISSUE A FIRE WEATHER WATCH FOR SUNDAY. SEE MAIN
DISCUSSION ABOVE FOR REASONING. WILL ALSO CONTINUE THE CURRENT RED
FLAG WARNING AS EXPLOSIVE FIRE GROWTH CONDITIONS ARE OCCURRING IN
THE WEST ATTIM.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
FIRE WEATHER WATCH FROM 10 AM CDT /9 AM MDT/ SUNDAY THROUGH
SUNDAY EVENING FOR NDZ034>037-042-045>048-050-051.

&&

01/01
Hazardous weather outlook, Aug 30, 5:31 AM CDT, 22 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
531 AM CDT SAT AUG 30 2008

NDZ002-003-010-011-017>021-031>034-040>045-311045-
BURKE-RENVILLE-MOUNTRAIL-WARD-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-
GOLDEN VALLEY-BILLINGS-STARK-MORTON-SLOPE-HETTINGER-GRANT-BOWMAN-
ADAMS-SIOUX-
531 AM CDT SAT AUG 30 2008 /431 AM MDT SAT AUG 30 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

A RED FLAG WARNING IS IN EFFECT FOR SATURDAY AFTERNOON AND
EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITIES.

HOT TEMPERATURES COMBINED WITH LOW HUMIDITIES AND STRONG WINDS
WILL DEVELOP SATURDAY AFTERNOON AND EVENING RESULTING IN CRITICAL
FIRE WEATHER BEHAVIOR OVER PORTIONS OF WESTERN AND CENTRAL NORTH
DAKOTA. A DEVELOPING FRONTAL SYSTEM OVER EASTERN MONTANA WILL
RESULT IN HIGH TEMPERATURES IN THE 90S TO AROUND 100 DEGREES
SATURDAY AFTERNOON. EXPECT MINIMUM HUMIDITIES OF 13 TO 25 PERCENT
IN THE AFTERNOON ALONG WITH GUSTY SOUTH WINDS OF 25 TO 35 MPH.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

SOUTH WINDS WILL QUICKLY STRENGTHEN SUNDAY MORNING WITH MINIMUM
AFTERNOON HUMIDITIES BETWEEN 20 AND 25 PERCENT OVER SOUTH CENTRAL
NORTH DAKOTA. VERY HIGH TO EXTREME RANGELAND FIRE DANGER INDICES
ALONG WITH SOUTH WINDS OF 25 TO 35 MPH AND LOW HUMIDITIES WILL
LIKELY SET THE STAGE FOR ANOTHER RED FLAG WARNING OVER MORTON...GRANT...
AND SIOUX COUNTIES.

A MAJOR DOWNWARD TREND IN TEMPERATURES SUNDAY THROUGH MID WEEK AS
A SLOW MOVING BUT STRONG COLD FRONT BRINGS IN MUCH COOLER AIR
ALONG WITH A WET/UNSETTLED WEATHER PATTERN. HIGHS ON TUESDAY WILL
RANGE FROM 55 TO 65 DEGREES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

NDZ001-004-005-009-012-013-022-023-025-035>037-046>048-050-051-
311045-
DIVIDE-BOTTINEAU-ROLETTE-WILLIAMS-MCHENRY-PIERCE-SHERIDAN-WELLS-
FOSTER-BURLEIGH-KIDDER-STUTSMAN-EMMONS-LOGAN-LA MOURE-MCINTOSH-
DICKEY-
531 AM CDT SAT AUG 30 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA AND SOUTHEAST NORTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

SOUTH WINDS OF 30 TO 40 MPH WITH GUSTS OF 45 MPH ON SUNDAY CAN BE
EXPECTED OVER BURLEIGH...KIDDER...STUTSMAN...EMMONS...LOGAN...
LAMOURE...MCINTOSH...AND DICKEY COUNTIES. A WIND ADVISORY MAY BE
NEEDED SUNDAY AFTERNOON IF FUTURE DATA SUPPORTS THESE STRONG
WINDS.

A MAJOR DOWNWARD TREND IN TEMPERATURES SUNDAY THROUGH MID WEEK AS
A SLOW MOVING BUT STRONG COLD FRONT BRINGS IN MUCH COOLER AIR
ALONG WITH A WET/UNSETTLED WEATHER PATTERN. HIGHS ON TUESDAY WILL
RANGE FROM 55 TO 65 DEGREES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

KS

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 31, 1:54 AM CDTWind AdvisoryBISBurleigh, Dickey, Emmons, Foster, Grant, Kidder and 5 more19 hr

Nearby

Red Flag Warnings in North Dakota, 2008Every red flag warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.